# SDR REXA2024101400872

- Difficulty date: August 18, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S6283
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THE BEAM AT LBL9 HAS AREAS OF CORROSION BETWEEN FS 1015 AND FS 1069.  THE BEAM AT LBL9 BETWEEN FS 1015 AND FS 1069 REMOVED CORROSION IAW CRJ 900 SRM 51-21-06-001-001-A01 REQUIRES NDT. PERFORMED UT THICKNESS OF FLOOR BEAM LBL9 FS1015-FS1069 REWORKED AREAS IAW CRJ 900 NDTM PART 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE 0.071"" OR GREATER. PERFORMED UT THICKNESS OF FLOOR BEAM LBL FS1015-FS1069 REWORKED AREAS IAW CRJ 900 NDTM PT 1 51-20-004-270-A01. FOUND LOWEST REMAINING THICKNESS TO BE .068"" OR GREATER. BLENDED AREAS ON BEAM AT LBL 9 P/N: MM670-35301-015 BETWEEN FS 1015 AND FS 1069 WITH DIMENSIONS: LOST MATERIAL: 0.013"" REMAINING MATERIAL: 0.068"" FOUND OUT ALLOWABLE DAMAGE LIMITS IAW CRJ-900 SRM 53-61-43-101-001-A02. INCORRECT MATERIAL LOSS PROVIDED. FLANGE MRT IS .068"" OF .080"", .012"" REMOVED. CENTER PAD UP OF BEAM MRT IS 0.94"" OF .120"", .026"" REMOVED. SEE C/A 4A FOR REPAIR. ENGINEERING SUPPORT IS REQUIRE BY REFERENCE CRJ-900 SRM 53-61-43-101-001-A02. ENGINEERING NO LONGER REQUIRED. BEAM WILL BE REPAIRED PER SRM. REPAIR LBL9 FLOORBEAM FROM FS 977 TO FS 1069 IAW CRJ900 SRM 53-00-41-201-001-A03. PERFORMED SECTION CUT AND DEBURRING AT FLOOR BEAM LBL 9, BETWEEN FS1000 TO FS1069.75 IAW STEP 5.B (1 AND 2), OF CRJ-900 SRM 53-00-41-201-001-A03. REMOVED THE CARGO TIE-DOWN TRACK AT LBL9 BETWEEN FS988 AND FS1005 IAW CRJ900 AMM 53-00-49-000-802-A02. ""CARGO TIE-DOWN TRACK"" IS ACTUALLY LBL 9 SEAT TRACK AND IS BEING REPLACED. REFERENCE NRI HN00193441 FOR REPLACEMENT/REINSTALLATION. NDT REQUIRED CHECK FOR CRACK ON CUT LINE AT FLOOR BEAM LBL9 BETWEEN FS 1000 TO FS1069.75 IAW CRJ-900 SRM 53-00-41-201-001-A03, STEP 5.B (3). C/W HFEC ON FLOOR BEAM LBL9 FS 1000-1069 CUTLINE EDGES IAW CRJ 900 SRM 53-00-41-201-001-A03 STEP 5.B.3. NO INDICATIONS NOTED AT THIS TIME. REQUIRES REMAINING STEPS OF CRJ900 SRM 53-00-41-201-001-A03. FABRICATED LOCATED AND DRILLED NEW FLOORBEAM LBL9 BETWEEN FS1000 TO FS1069.75 MATERIAL USED S6283 P.O.: 5-27808 IAW CRJ900 SRM 53-00-41-201-001-A03 STEPS 5.B. (5) TO (7) AND SRM 51-40-11-001-001-A01. PAINTED FLOOR BEAM IAW CRJ 900 SRM 51-25-16-001-001-A01 AND PAINTED SPLICE ANGLES IAW REO 670-53-61-1460 REV: DATED 2024-09-30. FABRICATED SPLICE ANGLES IAW REO 670-53-61-1460 REV-- 2024-09-30 STEP 1. FABRICATED, LOCATED AND DRILLED LOWER FLANGE SPLICES AT LBL9 BETWEEN FS1000 TO FS1015 & FS1051 TO FS1070 MATERIAL USED 7075T6 0.125"" P.O.: W89369 IAW CRJ900 SRM 53-00-41-201-001-A03. STEPS STEPS 5.B. (5) TO (7) AND SRM 51-40-11-001-001-A01. PAINTED NEW FABRICATED LOWER FLANGE SPLICES IAW CRJ-900 SRM 51-25-16-001-0 "
